# SDR ASOA2015072713391

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 30,845 hours, 28,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY CEILING LIGHT IS INOPERATIVE.  TROUBLE SHOT FWD EMERGENCY CEILING FLOODLIGHT.  FOUND WIRES ON FWD EMERGENCY CEILING FLOODLIGHT INCORRECTLY INSTALLED. INSTALLED FWD EMERGENCY CEILING FLOODLIGHT IAW AMM 33-51-16 AND WM 33-51-00.  OPS CHECK GOOD DMIL CLEARED PLACARD REMOVED.
